Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 313-348
http://dx.doi.org/10.1155/S0161171299223137

Oscillatory and periodic solutions to a diffusion equation of neutral type

Department of Mathematics, University of Texas-Pan American, Edinburg 78539, TX, USA

Received 30 October 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph Wiener and William Heller, “Oscillatory and periodic solutions to a diffusion equation of neutral type,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 313-348, 1999. https://doi.org/10.1155/S0161171299223137.